# SDR VTZA96185

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: De-Ice Lead
- Part number: B40610
- Condition: Failed
- Location: Lt Prop
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6356 - BOS-JFK - DURING CLIMB-OUT, RETURNED TO BOS DUE TO THE LEFT PROP HEAT FAILING.  AIRCRAFT LANDED AT BOS WITH NO FURTHER INCIDENTS.  MX REPLACED THE LEFT PROP DE-ICE LEAD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
